Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Sore In Breast?

m breast is really sore andi have been taking dianne 35 for 1 month now...
i have been on it before for 6 months and i didnt have this feeling of sensitive breast.. i then stoped about a year and went back onthe oill and i am having tis problem.. my breast as also gone big
Mon, 31 Aug 2020
Report Abuse
OBGYN 's  Response
Hi,

Diane 35 the combined hormonal contraceptive pill that can present with side effects like breast tenderness and engorgement. During the premenstrual period also some amount of breast tenderness and engorgement can be seen due to reproductive hormonal fluctuation. As you are using the tablets for one month, if it is time of withdrawal there is possibility that this could be part of premenstrual syndrome also.

Symptomatic treatment with evening primrose oil supplements and Vitamin E can help in decreasing the breast symptoms. Please discuss this with your gynecologist and proceed according to her advice. If the symptoms repeat in next menstrual cycles also by continuing Diane 35, better to stop and shift to some other effective method.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sree Gouri S. R., OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Breast cancer


Loading Online Doctors....
What Causes Sore In Breast?

Hi, Diane 35 the combined hormonal contraceptive pill that can present with side effects like breast tenderness and engorgement. During the premenstrual period also some amount of breast tenderness and engorgement can be seen due to reproductive hormonal fluctuation. As you are using the tablets for one month, if it is time of withdrawal there is possibility that this could be part of premenstrual syndrome also. Symptomatic treatment with evening primrose oil supplements and Vitamin E can help in decreasing the breast symptoms. Please discuss this with your gynecologist and proceed according to her advice. If the symptoms repeat in next menstrual cycles also by continuing Diane 35, better to stop and shift to some other effective method. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sree Gouri S. R., OBGYN